skin-hair-icon
Fixed Durg Eruption ...
I suffered from fde since 4 years & i continuously take treatment for this. i have attached pics of my mark ( 1st one show initial mark & 2nd one after taking treatment).after taking treatment...my reddish brown skin become dotted white skin and surrounding skin (from my mark) become more darker. Please tell, 1. Is my problem completely curable??? 1(a) : If yes, how much time it will take to complete cure from this? 1(b) : if not, there is chance to further improvement? 2. should i needed to take further treatment or leave it ?
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

FDE is a drug eruption which recurrs at same sites after you take implicated drug again. Avoid using that medicine you have figured out to be the cause for your FDE.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.